Allergy alerts: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include: asthma (wheezing),blisters,facial swelling,hives,rash,shock,skin reddening
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems;take a blood-thinning (anticoagulant) or steroid drug; take other drug containing prescription NSAID (aspirin, ibuprofen, naproxen, or others)have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed.
Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.